MAUDE Adverse Event Report: Abbott Endurity MRI Pacemaker, SR; Implantable Pulse Generator, Pacemaker (Non-Crt)

Abbott Endurity MRI Pacemaker, SR; Implantable Pulse Generator, Pacemaker (Non-Crt)
Model Number PM1172
Medical Device Problem Codes Failure to Interrogate (1332); Unexpected Mode Switch (4076)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During a follow-up in-clinic, it was observed that the device was in backup mode.Technical support was contacted and a firmware download was performed.After reprogramming, the device was unable to be interrogated pair with the an inductive transmitter.The device was explanted and replaced to resolve event.The patient was stable with no consequences.

Brand Name
Endurity MRI Pacemaker, SR
Common Device Name
Implantable Pulse Generator, Pacemaker (Non-Crt)
Manufacturer (Section D)
Abbott
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50462257
Report Number2017865-2026-17833
Device Sequence Number13322214
Product Code LWP
UDI-Device Identifier05414734509596
UDI-Public(01)05414734509596(10)P000089481(17)210331
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
P140033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Model NumberPM1172
Device Lot NumberP000089481
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2026
Initial Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown